# SDR 99ZZZM381

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Disconnected
- Location: Row 17-18
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT TRANSIT, FOUND EPL TRACK LIGHTS BETWEEN ROW 17-18C INOPERATIVE.  RECONNECTED EPL LIGHTS IAW 33-50-0.  OPS CHECKED OK.  (M)
